# SDR AWXA0002266

- Difficulty date: September 6, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 366 FLOORBEAM UPPER CHORD CORRODED FROM RBL 8 TO RBL 50.  REMOVED UPPER CHORD FROM RBL 8 TO RBL 50 IAW SRM 51-40-02, FABBED UPPER CHORD AND INSTALLED PER SRM 53-10-51 & 53-00-51 FIG 203.
